# SDR AALA20020559

- Difficulty date: April 29, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FORWARD EMERGENCY EXIT AIRSTAIR PANEL LIGHT PULLED OUT.  REPLACED FORWARD EMERGENCY EXIT AIRSTAIR PANEL LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
